hi i have just noticed that i have some blood and discharge from my vagina. it is only a little amount but it also feels a bit sore. i had my period a week and a half ago. i did take a pill for three weeks to stop my periods and wondered if it might be something to do with that?
Welcome to ehealthforum,
If you have taken hormonal pills to stop the periods, then the spotting/bleeding could be attributed to the use of the pills as being breakthrough bleeding. Consider visiting your doctor/gynecologist for further evaluation. Investigations like vaginal swab/smear test and PAP smear test would help to rule out chances of infection, cervical dysplasia etc. An ultrasound scan done would rule out chances of presence of polyps, fibroids, ovarian cysts etc. Treatment as appropriate would be started to help you based on examination and test result. If infection is detected, get your partner also treated simultaneously to prevent re-infection. Drink plenty of water. Take adequate rest. Maintain healthy diet and lifestyle. Be in regular follow-up and monitoring of your treating doctor/gynecologist.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Vaginal and Uterus Health , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.